Journal article icon

Journal article

DYNAMICS OF YET MORE ELLIPTICALS AND BULGES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/160799

Authors


ILLINGWORTH, G More by this author
Journal:
ASTROPHYSICAL JOURNAL
Volume:
266
Issue:
2
Pages:
516-530
Publication date:
1983
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:0a36b384-9110-47d3-b2ee-af4e46de41c2
Source identifiers:
373850
Local pid:
pubs:373850

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP